# SDR C2XA00BT072

- Difficulty date: October 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: 49633B2
- Condition: Faulty
- Location: Interior
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS CO3991 CREW REPORTED LAV SMOKE ECIAS INDICATION ON CLIMBOUT, NO SMOKE NOTED MAINTENANCE REMOVED AND REPLACED LAV SMOKE DETECTOR SENSOR IAW EMB 145 AMM 26-14-01. OPS. CHECK GOOD IAW EMB 26-14-00.
